MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity c magnesium (mg) results generated for a patient sample.The following data was provided (customer¿s reference range upper limit 1.07 mmol/l): sample id (b)(6) initial result = 2.89 mmol/l, repeat result on another instrument ac1699 = 0.73 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section e1 - phone number complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity c magnesium (mg) results generated for a patient sample.The following data was provided (customer¿s reference range upper limit 1.07 mmol/l): sample id (b)(6) initial result = 2.89 mmol/l, repeat result on another instrument ac1699 = 0.73 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from magnesium, list number 08p19-34, a.I.D.D longford, lisnamuck, co.Longford, longford, ireland, n39e932 to alinity c processing module, list number 03r67-01, abbott laboratories, 1915 hurd drive, irving, tx, 75038.Mdr number 3016438761-2024-00534-00 has been submitted and all further information will be documented under that mdr number.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20107748
Report Number3005094123-2024-00455
Device Sequence Number8341337
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public(01)00380740176532(17)250228(10)63239UD00
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P19-34
Device Lot Number63239UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown